# SDR FDEA200911043822

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 213N10103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONING BAY SUPPORT ROD HOLDER AT UPPER BAY HAS EXFOLIATION   CORROSION FROM BS 958 TO BS 967.5, LBL 34.5". CORRODED SUPPORT ROD BRACKET ON LT AIR COND UPPER BAY FROM STA 958 TO STA 967.5.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
